I went to my Dr. A week ago Thursday for a sinus infection I had for.two weeks..Well he decided he would give me a steroid shot and an allergy shot.  I used to work for this Dr. so he knows my medical history very well.   I am diabetic and the nurse comes in with two shots...The Dr. Asked me if I had any insulin at home and I told him that I did not.  I usually don't even take oral meds for.my diabetes because I manage it through diet and exercise. .so he said he wasn't going to call me in any, lets see how I do without it...Well after I got home I was flush, face was red and I felt like I was on fire...the next day I was sick and I called the Dr. Office and the Nurse still said that I Need to see if I feel better over the weekend. Well I did not move off my couch the entire weekend, it was AWFUL! !!!! My fasting blood sugars were 252 and I was nauseated, very bloated, absolutely sicker than ever....So I called the Dr. again and again and still not.getting anywhere..I called yesterday and I am MAD now...I have gained 10 pounds in one week..I look like I am nine months pregnant. . I have had blurry vision for over a week now, so bad that I can't drive and I know my sugars will do that but Dr won't call in any insulin..And I also have a yeast infection and the Nurse never did tell me if The Dr. was going to call in anyyhing for that. ..I have been drinking so much water hoping to flush out this damn medicine...is there anything I can do to feel better?  I have nwver been so miserable before ever in my.life.  And I wil NEVER ever have a steroid shot again!!!!!